# SDR CALA2017090803086

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 45,625 hours, 13,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: Arm Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ARM LIGHT ON COCKPIT OVERHEAD  PANEL CAME APART. REPLACED LENS IAW AMM 33-13-00
